Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/13002
Title: Semantics and expressiveness of ordered SOS
Authors: Mousavi, M
Phillips, I
Reniers, MA
Ulidowski, I
First Published: 1-Feb-2009
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation: INFORMATION AND COMPUTATION, 2009, 207 (2), pp. 85-119
DOI Link: 10.1016/j.ic.2007.11.008
ISSN: 0890-5401
Links: http://hdl.handle.net/2381/13002
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.